# SDR VNAA2017082299906

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 34,787 hours, 25,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6705300029
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT BS 1031, LBL 27 IS CORORDED AT A COUPLE LOCATIONS.  REPAIRED THE FLOORBEAM CAP IAW SRM 53-00-41-201-001-A01.
